当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.Zhou Zehua and Shi Jihuai, Composition operators on the Bloch space in polydiscs, Complex Var. Elliptic Equ. 46 (1)(2001), 73-88.

  • 2.Zhou Zehua and Shi Jihuai, Compact composition operators on the Bloch space in polydiscs, Sci. China Ser. A 44(3)(2001), 286-291. (SCI: 423UV)

  • 3.William Y.C. Chen, H. Galbraith, and J.D. Louck, Angular momentum theory, umbral calculus, and combinatorics, Computer Math. Appl. 41 (2001) 1199–1214. [citations 3].

  • 4.William Y.C. Chen and J. Wang, Decomposition of necklaces, Ann. Combin. 5 (2001) 271–283. [citations 1].

  • 5.William Y.C. Chen and J.W. Guo, Bijections behind the Ramanujan polynomials, Adv. Appl. Math. 27 (2001) 336–356; arXiv: math.CO/0107024. [citations 9].

  • 6.Wang Zhemin, Huang Zheng-Hai, and Zhou Kunping. An asymptotical O((k+1)n3L) affine scaling algorithm for the P*(k)-matrix LCP, Journal of Computational Mathematics, 19(2) (MAR 2001): 177-186. (SCI: 413WJ)

  • 7.Huang Zheng-Hai, Han Jiye, Xu Dachuan, and Zhang Liping, The non-interior continuation methods for solving the P0 function nonlinear complementarity problem, Science in China, 44(9) (SEP 2001): 202-210. (SCI: 530TF)

  • 8.V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations associated with invariant measures of diffusions on finite- and infinite-dimensional manifolds, Dokady Mathematics 63(2001), 439--442.

  • 9.M. Röckner and F.-Y. Wang, Weak Poincar\'e inequalities and convergence rates of Markov semigroups, J. Funct. Anal. 185(2001), 564--603.

  • 10.V. I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on finite and infinite dimensional manifolds, J. Math. Pure Appl. 80(2001), 177--221.

  • 11.F. Z. Gong and F.-Y. Wang, Heat kernel estimates with applications to compactness of manifolds, Quart J. Math. 52(2001), 1--10.

  • 12.V.I. Bogachev, M. Röckner and F.-Y. Wang, Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions, C.R. Acad. Sci. Paris 332(2001), 333--338.

  • 13.F.-Y. Wang, Logarithmic Sobolev inequalities: conditions and counterexamples, J. Operator Theory. 46(2001), 183-197.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态